Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On certain crinkly curves


Author: Eliakim Hastings Moore
Journal: Trans. Amer. Math. Soc. 1 (1900), 72-90
MSC: Primary 26A30
Erratum: Trans. Amer. Math. Soc. 1 (1900), 507.
MathSciNet review: 1500526
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A30

Retrieve articles in all journals with MSC: 26A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500526-4
PII: S 0002-9947(1900)1500526-4
Article copyright: © Copyright 1900 American Mathematical Society